# SDR HALA2016090200343

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 50,557 hours, 9,307 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR LT ENGINE FIRE LOOP 1.  PERFORMED ENGINE FIRE SYS TEST IAW AMM 26-11-00.  TEST PASSED.  NO FAULTS NOTED
